# SDR AALA202502260278

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DIVERTED TO MIA DUE TO THRUST REVERSER FAULT. EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE COULD NOT REPEATE THE FAULT.
